# SDR ASAA2019071630094

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,225 hours, 4,323 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE W/S OVERHEAT ILLUMINATED RAN QRH PROCEDURE- WINDOW OVERHEAT LIGHT ILLUMINATES AGAIN. GROUNDED - YES. REF FIM 30-41 TASK 811. WHCU SHOWS RIGHT SIDE WINDOW SENSOR #1 FAULT IN FLIGHT HISTORY, NO CURRENT FAULTS. RESISTANCE VALUES WERE WITHIN LIMITS, COULD NOT DUPLICATE. AS A PRECAUTION, MOVED TERMINAL WIRE FROM PRIMARY TO SPARE POSITION. OPS TEST NORMAL.
